Subnormal Solutions of Second Order Linear Differential Equations With Periodic Coefficients
We find the form of all subnormal solutions of equation (1.4). Our results generalize and improve a well-known result of Wittich about equation (1.1). Several examples are given. Higher order equations are discussed.
KeywordsMeromorphic Function Linear Differential Equation Infinite Sequence Periodic Coefficient Transcendental Meromorphic Function
Unable to display preview. Download preview PDF.
- S. Bank, On the explicit determination of certain solutions of periodic differential equations, Complex Variables (to appear).Google Scholar
- G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, J. London Math. Soc. (2) 37 (1988), 88-104.Google Scholar
- H. Urabe and C. C. Yang, On factorization of entire functions satisfying differential equations, Kodai Math. J. (to appear).Google Scholar